MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aspiration/Inhalation (1725); Fluid Discharge (2686)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an intracept procedure, the patient had fluids coming out of him.The patient was under anesthesia when the physician decided to abort the procedure due to the patient aspirating.As a result, 911 was called for the patient.The physician assessed the event as not related to the device or the procedure, as the patient's issues did not involve the tools or the intracept procedure.The cause of the patient's complications and the patient's current status is unknown.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
The device was not returned for analysis.As such, physical analysis has not been conducted in our laboratory.A product labeling review identified that the device was used per the instructions for use (ifu) / product label.Per the ifu, it states that improper surgical use and technique may lead to suboptimal clinical outcomes.A risk review was completed and confirmed that the event of aspiration was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The device was not returned for analysis.However, a labelling review found that the reported event is a known risk associated with the use of the intracept intraosseous nerve ablation system.Therefore, this event is assigned a probable cause of known inherent risk of device.
 
Event or Problem Description
It was reported that during an intracept procedure, the patient had fluids coming out of him.The patient was under anesthesia when the physician decided to abort the procedure due to the patient aspirating.As a result, 911 was called for the patient.The physician assessed the event as not related to the device or the procedure, as the patients issues did not involve the tools or the intracept procedure.The cause of the patients complications and the patients current status is unknown.No further information has been obtained despite good faith efforts.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24242801
Report Number3006630150-2026-00664
Device Sequence Number13254581
Product Code GXI
UDI-Device Identifier00852454006226
UDI-Public(01)00852454006226(17)270815(10)37930764
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0055
Device Catalogue NumberRLV 0055
Device Lot Number37930764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date04/22/2026
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient Age44 YR
Patient SexMale
Patient RaceBlack Or African American